if I don't get an answer here will someone e-mail me??
24 Sep 2009
Actually if you're vitamin d deficient, the vitamin you should be taking is d3 because that's the natural vitamin d that's produced by sunlight on skin. Go to www.vitamindcouncil.org for tons of helpful info on vit D. Also, I am vitamin d deficient and take vitamin d3 and i read the pamphlet and it said that any other vitamin d supplement should be stopped as long as you're taking vitamin d3.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently read that thiazide type diuretics can interact with calcium carbonate and vitamin D supplements, thus increasing the risks of ...
1 answer • 17 Dec 2009
I am a 68-year-old woman who just started taking MetanX for numbness and extreme pain in feet and legs. To me it's a wonder drug that worked the ...
1 answer • 27 May 2011
If I understand what I've read about vitamin D, doesn't it stand to reason that I may also be deficient in other minerals that rely on ...
2 answers • 22 Mar 2013
Is it Calcium Citrate or what? Can' find the answer anywhere. Thanks
1 answer • 4 Sep 2013
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
... or exhausted? I am taking 2 citracal or calcium citrate Plus D3 which is 500IU a day I also take an additional 2000 of D as I have osteoporosis ...
1 answer • 17 Nov 2013